Responses

Download PDFPDF

Syncopal episodes in a young amateur body builder
Free
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]
CAPTCHA
This question is for testing whether or not you are a human visitor and to prevent automated spam submissions.

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    Bromocriptine-anabolic steroid interaction in a body builder

    Dear Editor

    I read with interest the report of atrial fibrillation and syncope in a body builder taking anabolic steroids and bromocriptine.[1] Drs Manoharan, Campbell and O'Brien present an interesting and perceptive report of bromocriptine misuse. Several additional points can be made regarding this case. While the authors noted the effect of the fasting state on bromocriptine kinetics,[2] in addition bromocriptine an...

    Show More
    Conflict of Interest:
    None declared.